I quit smoking 3 months ago using chantix. I have not been on the perscription in the last 3 weeks. I gained 15 pounds. I walk 3 miles a day and only eat salads and fruit in the last 3 weeks. I cannot lose a pound. I am always tired I even take a nap on my lunch break every day. The worst of all is this weird taste I get right before I need to take a bowel movement. After I go The taste goes away. Any idea what that is? Also can you recommend a good vitamin for more energy. I am a 40 year old female. I cannot have caffeine so that limits some vitamins. Also why am I not losing weight? I am working my butt off. And even though I should be happy I quit smoking I am still misserable!!! ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?